RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 1, Pages 140–143 (Mi tmf2814)  

This article is cited in 3 scientific papers (total in 3 papers)

Connection between Cartesian and polar wave functions of a nonrelativistic charged particle in a homogeneous magnetic field

G. S. Pogosyan, V. M. Ter-Antonyan


Abstract: A linear transformation is found between the Cartesian and polar wave functions of a nonrelativistic charged particle moving in a homogeneous magnetic field. It is shown that the coefficients of this linear transformation coincide with the normalized Hermite functions $\overline H_n(y_0/a)$, where $y_0=a^2p_x/\hbar$, $p_x$ is the projection of the momentum, and $a$ is a parameter with the dimensions of a length characteristic of the investigated problem.

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:1, 651–653

Bibliographic databases:

Received: 07.09.1978

Citation: G. S. Pogosyan, V. M. Ter-Antonyan, “Connection between Cartesian and polar wave functions of a nonrelativistic charged particle in a homogeneous magnetic field”, TMF, 40:1 (1979), 140–143; Theoret. and Math. Phys., 40:1 (1979), 651–653

Citation in format AMSBIB
\Bibitem{PogTer79}
\by G.~S.~Pogosyan, V.~M.~Ter-Antonyan
\paper Connection between Cartesian and polar wave functions of a~nonrelativistic charged particle in a~homogeneous magnetic field
\jour TMF
\yr 1979
\vol 40
\issue 1
\pages 140--143
\mathnet{http://mi.mathnet.ru/tmf2814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=543987}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 1
\pages 651--653
\crossref{https://doi.org/10.1007/BF01019251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG40800015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2814
  • http://mi.mathnet.ru/eng/tmf/v40/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Elliptic basis for a circular oscillator”, Theoret. and Math. Phys., 65:4 (1985), 1113–1122  mathnet  crossref  mathscinet  isi
    2. L. S. Davtyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Two-dimensional hydrogen atom. Reciprocal expansions of the polar and parabolic bases of the continuous spectrum”, Theoret. and Math. Phys., 66:2 (1986), 146–153  mathnet  crossref  mathscinet  isi
    3. I. V. Lutsenko, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Hydrogen atom as indicator of hidden symmetry of a ring-shaped potential”, Theoret. and Math. Phys., 83:3 (1990), 633–639  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:249
    Full text:53
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019